Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 5, 2017, 3:40 PM MDT for 5 counties in North Dakota. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2017, 3:40 PM MDT (21:40 UTC)
- Expired
- Jul 5, 2017, 4:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 97 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:10 PM MDT | TSTM WND GST 60 | 2 S Elgin, ND | RELAYED THROUGH FACEBOOK. |
| Jul 5, 4:20 PM MDT | HAIL 1 | Elgin, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -426 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
083
WUUS53 KBIS 052140
SVRBIS
NDC001-037-041-059-085-052245-
/O.NEW.KBIS.SV.W.0041.170705T2140Z-170705T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
440 PM CDT WED JUL 5 2017
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southwestern Sioux County in south central North Dakota...
Southeastern Hettinger County in southwestern North Dakota...
Central Morton County in south central North Dakota...
Grant County in south central North Dakota...
Southeastern Adams County in southwestern North Dakota...
* Until 545 PM CDT/445 PM MDT/
* At 439 PM CDT/339 PM MDT/, severe thunderstorms were located along
a line extending from 7 miles south of Glen Ullin to near North
Lemmon, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Heart Butte Dam around 350 PM MDT.
Almont around 410 PM MDT.
Fish Creek Dam around 430 PM MDT.
Other locations impacted by these severe thunderstorms include Leith,
Lark, Heil, Raleigh, St. Gertrude and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4595 10227 4678 10194 4672 10110 4594 10141
TIME...MOT...LOC 2139Z 280DEG 30KT 4671 10188 4598 10217
HAIL...1.50IN
WIND...60MPH
$$
SIMOSKO5 follow-up statements
368
WWUS53 KBIS 052212
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
512 PM CDT WED JUL 5 2017
NDC041-052221-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Hettinger ND-
512 PM CDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4595 10213 4621 10207 4621 10200 4628 10200
4628 10205 4629 10205 4678 10194 4672 10110
4594 10141
TIME...MOT...LOC 2211Z 280DEG 30KT 4666 10150 4593 10179
$$
NDC001-037-059-085-052245-
/O.CON.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Sioux ND-Morton ND-Grant ND-Adams ND-
512 PM CDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR SOUTHWESTERN SIOUX...CENTRAL MORTON...GRANT AND
SOUTHEASTERN ADAMS COUNTIES...
At 511 PM CDT/411 PM MDT/, severe thunderstorms were located along a
line extending from 4 miles south of Almont to Keldron, moving east
at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Almont around 415 PM MDT.
Fish Creek Dam around 430 PM MDT.
Other locations impacted by these severe thunderstorms include Leith,
Lark, Heil, Raleigh and St. Gertrude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4595 10213 4621 10207 4621 10200 4628 10200
4628 10205 4629 10205 4678 10194 4672 10110
4594 10141
TIME...MOT...LOC 2211Z 280DEG 30KT 4666 10150 4593 10179
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO053
WWUS53 KBIS 052220
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
520 PM CDT WED JUL 5 2017
NDC001-052230-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Adams ND-
520 PM CDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4595 10198 4622 10191 4678 10194 4672 10110
4594 10141
TIME...MOT...LOC 2220Z 280DEG 30KT 4665 10139 4592 10169
$$
NDC037-059-085-052245-
/O.CON.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Sioux ND-Morton ND-Grant ND-
520 PM CDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR SOUTHWESTERN SIOUX...CENTRAL MORTON AND GRANT
COUNTIES...
At 520 PM CDT/420 PM MDT/, severe thunderstorms were located along a
line extending from 7 miles southeast of Almont to near Morristown,
moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Fish Creek Dam around 430 PM MDT.
Other locations impacted by these severe thunderstorms include Leith,
Lark, Heil, Raleigh and St. Gertrude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4595 10198 4622 10191 4678 10194 4672 10110
4594 10141
TIME...MOT...LOC 2220Z 280DEG 30KT 4665 10139 4592 10169
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO424
WWUS53 KBIS 052226
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
526 PM CDT WED JUL 5 2017
NDC037-059-085-052245-
/O.CON.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Sioux ND-Morton ND-Grant ND-
526 PM CDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT/445 PM MDT/ FOR SOUTHWESTERN SIOUX...SOUTH CENTRAL MORTON AND
SOUTHEASTERN GRANT COUNTIES...
At 526 PM CDT/426 PM MDT/, severe thunderstorms were located along a
line extending from 7 miles southwest of Fish Creek Dam to 4 miles
southeast of Morristown, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
southwestern Sioux...south central Morton and southeastern Grant
Counties, including the following locations: Leith, Lark, Heil,
Raleigh and St. Gertrude.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4595 10193 4617 10182 4648 10185 4650 10119
4594 10141
TIME...MOT...LOC 2226Z 280DEG 30KT 4664 10134 4591 10164
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO885
WWUS53 KBIS 052240
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
440 PM MDT WED JUL 5 2017
NDC059-052249-
/O.CAN.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Morton ND-
440 PM MDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4595 10172 4615 10169 4644 10167 4637 10126
4594 10141
TIME...MOT...LOC 2239Z 280DEG 30KT 4662 10119 4589 10150
$$
NDC037-085-052245-
/O.CON.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Sioux ND-Grant ND-
440 PM MDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL SIOUX AND SOUTHEASTERN GRANT COUNTIES...
At 439 PM MDT, severe thunderstorms were located along a line
extending from 7 miles south of Fish Creek Dam to near Watauga,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
south central Sioux and southeastern Grant Counties, including the
following locations: Raleigh, St. Gertrude and Leith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4595 10172 4615 10169 4644 10167 4637 10126
4594 10141
TIME...MOT...LOC 2239Z 280DEG 30KT 4662 10119 4589 10150
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO344
WWUS53 KBIS 052244
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
444 PM MDT WED JUL 5 2017
NDC037-085-052254-
/O.EXP.KBIS.SV.W.0041.000000T0000Z-170705T2245Z/
Sioux ND-Grant ND-
444 PM MDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SIOUX AND
SOUTHEASTERN GRANT COUNTIES WILL EXPIRE AT 445 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with these thunderstorms.
LAT...LON 4595 10172 4615 10169 4644 10167 4637 10126
4594 10141
TIME...MOT...LOC 2244Z 280DEG 30KT 4661 10114 4588 10145
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:58 PM MDT, 42 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM MDT, 42 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 358 PM CDT Wed Jul 5 2017 .SHORT TERM...(This evening through Thursday) Issued at 358 PM CDT Wed Jul 5 2017 Potential severe thunderstorms late this afternoon through this evening are our focus with this forecast release. As of 20 UTC, high-based convection is developing in southwestern ND where intense boundary layer heating has allowed the convective temperature to be met along and ahead of a surface wind shift. We believe this initial activity will have a wind threat given very steep low- and mid-level lapse rates, surface temperature-dewpoint spreads around 50 F, and seasonably-strong mid-level flow aloft. This convection will propagate eastward into south central ND, and could further intensify as it reaches greater instability, but we are not particularly confident as to whether or not that will take place. CAMs have offered up quite dispersive scenarios with regard to convective longevity and intensity in south central ND owing to the dry boundary layer air mass from which it emanates, but if any updrafts can survive dry air entrainment eastward into the Highway 83 corridor they could be supercellular with an attendant risk of large hail along with damaging winds. This is the lower, but non- zero risk of severe weather that exists for places such as Elgin, Beulah, Bismarck/Mandan, and Linton. Meanwhile, a corridor of greater low-level moisture characterized by lower 60s F dewpoints is being maintained over central ND ahead of a subtle warm front that is lifting northeast. This is yielding MLCAPE of 2500 to 3000 J/kg along and east of a line from roughly Minot to Jamestown late this afternoon and evening. Model derived soundings and recent RAP objectively-analyzed mesoscale analysis data suggests this reservoir of significant instability is capped to boundary layer parcels, and there remains some uncertainty as to whether or not MLCIN will indeed be minimized sufficiently for surface-based convective initiation by evening. However, moisture channel imagery has suggested a weak mid-level impulse rounding the top of the ridge aloft in southern Canada which may serve as the impetus for storm development into north central ND by 00 UTC. CAMs through the 19 UTC HRRR and 18 UTC 3 km NAM, including the 12 UTC NCEP-run WRF-ARW and WRF-NMM, have been extremely consistent in advertising intense storms impacting north central ND into the upper James River valley this evening. Maximum updraft helicity values from those CAMs have also consistently been in the 100 to 150 m2/s2 range with simulated storms in those areas, indicative of potentially higher-end severe thunderstorm risk. Moreover, the projected near-storm environment is a match to many high-end hail events with peak sizes over two inches in diameter, and the NSSL WRF-ARW ensemble from 00 UTC and more recent HRRR iterations have all supported peak wind gusts of 55 to 65 kt, which is a rather noteworthy signal. Suffice to say that this could be a formidable event. MLLCL heights are forecast to be around 2000 m AGL, which should limit tornado risk, but the potential does exist given the expected intense mesocyclones driven by the CAPE and shear setup, the latter of which is driven by effective bulk wind differences around 50 kt. Upscale growth from initial supercells into a bowing complex is possible from north central ND into the James River valley given the largely unidirectional flow aloft. A cold front will then move southward across the area tonight and lead to a dry and relatively cooler day on Thursday. .LONG TERM...(Thursday night through Wednesday) Issued at 358 PM CDT Wed Jul 5 2017 The primary synoptic-scale feature of interest in the long term forecast period will remain the stout middle- and upper-level ridge centered across the western United States. The 12 UTC GFS and ECMWF stayed the course in advertising a period of northwest flow aloft across the local area through the upcoming weekend as the axis of the ridge remains near the spine of the Rockies. This will allow the air mass to be somewhat cooler - highs in the 80s and 90s F as opposed to 90s and 100s F - Friday through Monday. A seasonably strong shortwave trough may cut across the top of that ridge axis next week, which would in turn allow for another surge of hotter mid-level temperatures to push eastward into western and central ND Monday or Tuesday. A low-end thunderstorm risk may also be centered on that period given the glancing influence of that shortwave rolling across the top of the mean ridge. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 358 PM CDT Wed Jul 5 2017 A cold front will slide across western and central ND this TAF period. Aside from a windshift to the west and northwest behind the front, the threat for thunderstorms exists, especially from KMOT to KJMS. At this time, due to the isolated nature and narrow timeframe, we have decided to include a VCTS at KMOT/KJMS between 00z and 06z Thu. If a thunderstorm does develop over or in the vicinity of the terminal, large hail and damaging winds will be the primary threats. Elsewhere, more isolated storms are possible. Sub-VFR conditions are possible in any storms through this evening. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CJS LONG TERM...CJS AVIATION...KS
Hazardous weather outlook, Jul 5, 3:14 PM MDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 414 PM CDT Wed Jul 5 2017 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-062115- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 414 PM CDT Wed Jul 5 2017 /314 PM MDT Wed Jul 5 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Scattered thunderstorms are expected through this evening. Some storms will be severe. The greatest risk of severe thunderstorms remains in north central North Dakota and the upper James River valley, including the Minot, Rolla, Rugby, Harvey, Carrington, and Jamestown areas. Hazards include potentially very large hail up to the size of baseballs and destructive winds up to 75 mph. A tornado is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will likely be needed late this afternoon and this evening. CJS
In the hours before
Special weather statement, Jul 5, 2:23 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Bismarck ND
223 PM MDT WED JUL 5 2017
NDZ033-052115-
Stark ND-
223 PM MDT WED JUL 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STARK COUNTY UNTIL
315 PM MDT...
At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Dickinson, moving east at 35 mph.
Wind gusts to 55 mph will be possible with this storm.
Locations impacted include...
Richardton, Gladstone, Lefor and Dickinson Regional Airport.
LAT...LON 4663 10283 4664 10283 4679 10288 4697 10210
4669 10210 4663 10268
TIME...MOT...LOC 2022Z 255DEG 32KT 4672 10274
SIMOSKOLocal storm report, Jul 5, 3:12 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
412 PM CDT WED JUL 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 8 E LEFOR 46.69N 102.40W
07/05/2017 E0.50 INCH STARK ND TRAINED SPOTTER
LIGHT RAIN FALLING RATHER VERTICALLY, LIGHT
WIND. SOME SMALL HAILSTONES REPORTED.
&&
KS/ARSpecial weather statement, Jul 5, 3:20 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
320 PM MDT WED JUL 5 2017
NDZ041-042-044-045-052215-
Grant ND-Hettinger ND-Sioux ND-Adams ND-
320 PM MDT WED JUL 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SIOUX...
SOUTHEASTERN HETTINGER...SOUTHWESTERN GRANT AND SOUTHEASTERN ADAMS
COUNTIES UNTIL 415 PM MDT...
At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Mott to 10 miles northeast of Haynes. Movement
was east at 30 mph.
Nickel size hail and wind gusts to 50 mph will be possible with these
storms.
Strong thunderstorms will be near...
North Lemmon around 345 PM MDT.
Thunder Hawk around 405 PM MDT.
Other locations impacted by these storms include Burt and Bentley.
LAT...LON 4594 10217 4604 10246 4646 10237 4626 10177
4594 10177
TIME...MOT...LOC 2120Z 287DEG 25KT 4637 10229 4609 10235
SIMOSKOLocal storm report, Jul 5, 3:37 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT WED JUL 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL MOTT 46.37N 102.33W
07/05/2017 E1.00 INCH HETTINGER ND PUBLIC
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:14 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 49 min |
| Jul 4, 7:37 PM MDT | Special Weather Statement | BIS | Stutsman | 38 min |
| Jul 5, 2:23 PM MDT | Special Weather Statement | BIS | Stark | 52 min |
| Jul 5, 2:53 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 67 min |
| Jul 5, 3:20 PM MDT | Special Weather Statement | BIS | Adams | 55 min |
| Jul 5, 4:47 PM MDT | Special Weather Statement | BIS | Sioux | 43 min |
| Jul 5, 4:57 PM MDT | Special Weather Statement | BIS | Sioux | 33 min |
| Jul 5, 5:31 PM MDT | Special Weather Statement | BIS | Emmons | 44 min |
| Jul 5, 5:40 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.